# SDR IPXA2017041216081

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Part number: SX657932
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DURING OPERATIONAL CHECK/TEST OF THE L-1 DOOR ESCAPE SLIDE/RAFT DEPLOYMENT, THE DOOR FAILED TO OPEN. FOUND AIR MOTOR DRIVE CHAIN BROKEN. REMOVED AND REPLACED DRIVE CHAIN ON POWER DRIVE MECHANISM PER AMM 52-11-02-830-801, OPERATIONAL CHECK OF SLIDE/RAFT DEPLOYMENT IS NOW GOOD. (MINOR)
